Posted 25 November 2011 - 11:21 PM
Whether Tasigna-related or a bug of some sort,since you are just starting on the drug, your physician will want to be aware of any possible side effects at this stage of only 7 days, so if symptoms are not improving, you should call your physician. Fluids are important while on this drug. Keep in touch and I hope you feel better !!!
Dx'd: 8/2008. Started Gleevec 400 mg 11/08.
Drug break 2011.
Started Tasigna 4/11 450 mg.
Reduction to 300 mg Tasigna 1/2012.
PCRU 4/2013 through 3/2015. (Reduced to 150 mg 7/2014)
12/2015 ? slightly detectable at probably less than 0.01% per Mayo Clinic.
4/2016 PCRU. Still at 150 mg Tasigna.
CESSATION: stopped treatment 7/20/2017.
9/6/2017: barely detectable at 0.01%.
12/11/2017: PCR at 0.09% (did not do the monthly PCR testing.)
12/18/2017: Inevitable call from Onc. Started back on Tasigna at 150 mg. (Considering Sprycel low dose.)